# SDR WX0A201309201696

- Difficulty date: September 15, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9936534129
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR MEMBRANE IS PUNCTURED IMMEDIATELY FWD OF LBL22 SEAT TRACK AT FS 201.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 51-70-4, FIG 2.
